International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 1, Part A
Some Propertıes of Rw-Locally Closed Sets In Topologıcal SpacesAuthor(s):
RS Wali and Prabhavati S MandalageriAbstract:
In this paper, we introduce three weaker forms of locally closed sets called RW-LC sets, RW-LC* set and RW-LC** sets each of which is weaker than locally closed set and study some of their properties in topologivcal spaces.Pages: 46-51 | Views: 1017 | Downloads: 21Download Full Article: Click Here
How to cite this article:
RS Wali, Prabhavati S Mandalageri. Some Propertıes of Rw-Locally Closed Sets In Topologıcal Spaces. Int J Stat Appl Math 2016;1(1):46-51.